# SDR CALA9800740

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Cracked
- Location: Frame 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK AT FRAME 500 TOP FLANGE RADIUS ABOVE 24 L.  FABRICATED NEW DOUBLER AND INSTALLED IN ACCORDANCE WITH SRM 51-40-3.  HEAT TREATED PER BAC 5602.
